Synchronization of dissipative dynamical systems driven by non-Gaussian Lévy noises

Dynamical systems driven by Gaussian noises have been considered extensively in modeling, simulation, and theory. However, complex systems in engineering and science are often subject to non-Gaussian fluctuations or unce
Dynamical systems driven by Gaussian noises have been considered extensively in modeling, simulation, and theory. However, complex systems in engineering and science are often subject to non-Gaussian fluctuations or uncertainties. A coupled dynamical system under a class of Lévy noises is considered. After discussing cocycle property, stationary orbits, and random attractors, a synchronization phenomenon is shown to occur, when the drift terms of the coupled system satisfy certain dissipativity and integrability conditions. The synchronization result implies that coupled dynamical systems share a dynamical feature in some asymptotic sense.
show moreshow less

Download full text files

Export metadata

  • Export Bibtex
  • Export RIS

Additional Services

    Share in Twitter Search Google Scholar
Metadaten
Author:Xianming Liu, Jinqiao Duan, Jicheng Liu, Peter E. Kloeden
URN:urn:nbn:de:hebis:30-75569
DOI:http://dx.doi.org/10.1155/2010/502803
ISSN:1048-9533
Parent Title (English):Journal of applied mathematics and stochastic analysis
Publisher:Hindawi
Place of publication:New York, NY
Document Type:Article
Language:English
Date of Publication (online):2010/03/09
Year of first Publication:2010
Publishing Institution:Universitätsbibliothek Johann Christian Senckenberg
Release Date:2010/03/09
Volume:2010
Issue:Article ID 502803
Pagenumber:13
First Page:1
Last Page:13
Note:
Copyright © 2010 Xianming Liu et al. This is an open access article distributed under the Creative Commons Attribution License http://creativecommons.org/licenses/by/3.0/ , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
HeBIS PPN:221786627
Institutes:Mathematik
Dewey Decimal Classification:510 Mathematik
Sammlungen:Universitätspublikationen
Licence (German):License LogoCreative Commons - Namensnennung 3.0

$Rev: 11761 $